Alert archive / Utah / Snow Advisories in 2007

Snow Advisory 13, NWS Salt Lake City, UT

February 27, 2007

NWS Salt Lake City, UT issued this snow advisory at Feb 27, 2007, 5:51 AM MST. It took effect at Feb 27, 2007, 12:00 PM MST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 5:51 AM MST (12:51 UTC)
In effect from
Feb 27, 2007, 12:00 PM MST
Expired
Feb 28, 2007, 3:29 PM MST
In force
27 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 271251
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 AM MST TUE FEB 27 2007

.A COLD UPPER TROUGH WILL PUSH A COLD FRONT ACROSS UTAH TODAY. THE
UPPER TROUGH IS EXPECTED TO LINGER ACROSS THE REGION THROUGH
THURSDAY RESULTING IN CONTINUED COLD AND UNSETTLED WEATHER.

UTZ001>005-271900-
/O.CON.KSLC.HS.W.0004.000000T0000Z-070227T2300Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
551 AM MST TUE FEB 27 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE CACHE VALLEY...THE NORTHERN WASATCH
FRONT...AND THE GREAT SALT LAKE DESERT.

TOTAL SNOWFALL ACCUMULATIONS BY THIS AFTERNOON ARE EXPECTED TO BE
3 TO 8 INCHES WITH THE GREATEST AMOUNTS ON THE BENCHES. 

SNOWFALL HAS BEGUN IN THE CACHE VALLEY AND NORTHERN WASATCH FRONT
AND WILL SPREAD SOUTHWARD THIS MORNING AS A COLD FRONT SWEEPS
ACROSS THE AREA. SNOW WILL REACH THE SALT LAKE AND TOOELE VALLEYS
BY 800 AM AND UTAH COUNTY BY 900 AM. THIS WILL MAKE FOR A
PARTICULARLY DIFFICULT COMMUTE THIS MORNING. THE SNOWFALL IS
EXPECTED TO DIMINISH EARLY THIS AFTERNOON...BUT SCATTERED SNOW
SHOWERS WILL LINGER INTO THE EVENING. 

$$

UTZ006>010-271900-
/O.CON.KSLC.WS.W.0004.000000T0000Z-070227T2300Z/
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-
551 AM MST TUE FEB 27 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WINTER STORM WARNING IS FOR THE WASATCH AND WESTERN UINTA
MOUTAINS...THE WASATCH PLATEAU...AND THE WASATCH MOUNTAIN VALLEYS.

TOTAL SNOWFALL ACCUMULATION OF 1 TO 2 FEET IS EXPECTED BY LATE
THIS AFTERNOON ACROSS THE MOUNTAIN AREAS WITH ACCUMULATION OF 5
TO 10 INCHES FOR THE WASATCH MOUNTAIN VALLEYS.

SNOW WILL BECOME WIDESPREAD AND INCREASE IN INTENSITY ACROSS THESE
AREAS THIS MRONING...AND WILL SPREAD SOUTH THROUGH MIDDAY. 

THE SNOWFALL WILL DIMINISH BY LATE AFTERNOON BUT SNOW SHOWERS WILL
CONTINUE AT TIMES INTO THE NIGHT. 

IN ADDITION TO THE HEAVY SNOW...GUSTY SOUTHWEST WINDS WILL BLOW
EARLY TODAY BEFORE BECOMING NORTHWEST BEHIND THE COLD FRONT AND
DIMINISHING. THESE GUSTY WINDS WILL CREATE CONSIDERABLE BLOWING
AND DRIFTING SNOW. 

$$

UTZ014>017-271900-
/O.UPG.KSLC.WS.A.0005.070227T1500Z-070228T0600Z/
/O.NEW.KSLC.SN.Y.0013.070227T1900Z-070228T0500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-
551 AM MST TUE FEB 27 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MST THIS
EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS ADVISORY IS FOR WEST CENTRAL AND SOUTHWEST UTAH...THE
SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH...AND THE CENTRAL AND
SOUTHWEST MOUNTAINS. 

SNOW TOTALS OF 3 TO 7 INCHES ARE EXPECTED ALONG THE INTERSTATE 15
CORRIDOR FROM FILLMORE TO CEDAR CITY. THE SANPETE AND SEVIER
VALLEYS WILL SEE 3 TO 6 INCHES OF NEW SNOW... WHILE ACCUMULATIONS
OF 8 TO 16 INCHES ARE FORECAST IN THE MOUNTAINS OF CENTRAL AND
SOUTHWEST UTAH.

SNOW WILL SPREAD SOUTH ACROSS CENTRAL AND SOUTHERN UTAH THIS
AFTERNOON AS A COLD FRONT PUSHES SOUTH THROUGH THE REGION. THE
SNOW WILL BE HEAVY AT TIMES...AND PERSIST INTO THIS EVENING. SNOW
WILL TAPER OFF FROM THE NORTH LATE IN THE EVENING.

HOWEVER...A BAND OF SNOW MAY PERSIST ACROSS FAR SOUTHERN UTAH
THROUGH THE NIGHT INTO WEDNESDAY. IF THIS OCCURS...A PROLONGED
PERIOD OF HEAVY SNOW WOULD BE POSSIBLE ACROSS THIS AREA AND THIS
ADVISORY MAY NEED TO BE EXTENDED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ021-271900-
/O.CON.KSLC.BS.Y.0001.000000T0000Z-070227T2300Z/
SOUTHWEST WYOMING-
551 AM MST TUE FEB 27 2007

...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR UINTA COUNTY IN
SOUTHWEST WYOMING.

TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY LATE THIS
AFTERNOON. SNOW HAS ALREADY BEEN FALLING IN THIS AREA AND WILL
CONTINUE...HEAVY AT TIMES INTO THIS AFTERNOON. THE SNOW WILL
TURN SHOWERY AND DIMINISH BY LATE AFTERNOON BUT SCATTERED SNOW
SHOWERS COULD CONTINUE INTO TONIGHT.

GUSTY WEST WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
SNOW AND GREATLY REDUCED VISIBILITIES THROUGH THE DAY TODAY. THE
COMBINATION ON SNOWFALL AND GUSTY WINDS WILL RESULT IN HAZARDOUS
TRAVEL CONDITIONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
8 follow-up statements
000 
WWUS45 KSLC 271855
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1155 AM MST TUE FEB 27 2007

.A COLD FRONT IS MOVING THROUGH CENTRAL UTAH TODAY. A COLD UPPER
TROUGH WILL REMAIN OVER THE AREA THROUGH THURSDAY.

UTZ001>005-272300-
/O.CON.KSLC.HS.W.0004.000000T0000Z-070227T2300Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
1155 AM MST TUE FEB 27 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WARNING IS FOR THE CACHE VALLEY...THE NORTHERN WASATCH
FRONT...AND THE GREAT SALT LAKE DESERT.

HEAVY SNOW WILL CONTINUE OVER UTAH COUNTY THROUGH MUCH OF THE
AFTERNOON. FROM SALT LAKE COUNTY NORTHWARD SNOW WILL CONTINUE TO
DECREASE THIS AFTERNOON. ADDITIONAL ACCUMULATION OF 3 TO 6 INCHES
IS POSSIBLE IN UTAH COUNTY...BUT ELSEWHERE ADDITIONAL SNOWFALL
WILL BE GENERALLY LESS THAN TWO INCHES.



$$

UTZ006>010-272300-
/O.CON.KSLC.WS.W.0004.000000T0000Z-070227T2300Z/
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-
1155 AM MST TUE FEB 27 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WINTER STORM WARNING IS FOR THE WASATCH AND WESTERN UINTA
MOUTAINS...THE WASATCH PLATEAU...AND THE WASATCH MOUNTAIN
VALLEYS.

HEAVY SNOW CONTINUES OVER MANY OF UTAHS NORTHERN MOUNTAINS THIS
AFTERNOON BUT IS BEGINNING TO DECREASE FROM THE NORTH AND WEST
FROM ABOUT SALT LAKE CITY TO THE IDAHO BORDER AND WEST TO NEVADA.
THERE HAVE BEEN A NUMBER OF ROAD CLOSURES IN THE MOUNTAINS TODAY
AND TRAVEL IN THE HIGH COUNTRY IS DIFFICULT AT BEST. CONDITIONS
WILL BEGIN TO IMPROVE LATE TODAY. TOTAL SNOWFALL FROM THIS STORM
WILL BE 12-24 INCHES IN THE MOUNTAINS OF NORTHERN UTAH.

THE SNOWFALL WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON BUT SNOW
SHOWERS WILL CONTINUE AT TIMES INTO THE NIGHT.


$$

UTZ014>017-272300-
/O.CON.KSLC.SN.Y.0013.070227T1900Z-070228T0500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-
1155 AM MST TUE FEB 27 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

THIS ADVISORY IS FOR WEST CENTRAL AND SOUTHWEST UTAH...THE
SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH...AND THE CENTRAL AND
SOUTHWEST MOUNTAINS.

SNOW TOTALS OF 3 TO 7 INCHES ARE EXPECTED ALONG THE INTERSTATE
15 CORRIDOR FROM FILLMORE TO CEDAR CITY. THE SANPETE AND SEVIER
VALLEYS WILL SEE 3 TO 6 INCHES OF NEW SNOW... WHILE ACCUMULATIONS
OF 8 TO 16 INCHES ARE FORECAST IN THE MOUNTAINS OF CENTRAL AND
SOUTHWEST UTAH.

SNOW WILL SPREAD SOUTH ACROSS CENTRAL AND SOUTHERN UTAH THIS
AFTERNOON AS A COLD FRONT PUSHES SOUTH THROUGH THE REGION. THE
SNOW WILL BE HEAVY AT TIMES...AND PERSIST INTO THIS EVENING. SNOW
WILL TAPER OFF FROM THE NORTH LATE IN THE EVENING.

HOWEVER...A BAND OF SNOW MAY PERSIST ACROSS FAR SOUTHERN UTAH
THROUGH THE NIGHT INTO WEDNESDAY. IF THIS OCCURS...A PROLONGED
PERIOD OF HEAVY SNOW WOULD BE POSSIBLE ACROSS THIS AREA AND THIS
ADVISORY MAY NEED TO BE EXTENDED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ021-272300-
/O.CON.KSLC.BS.Y.0001.000000T0000Z-070227T2300Z/
SOUTHWEST WYOMING-
1155 AM MST TUE FEB 27 2007

...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR UINTA COUNTY IN
SOUTHWEST WYOMING.

TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED BY LATE THIS
AFTERNOON. THE SNOW WILL TURN SHOWERY AND DIMINISH BY LATE
AFTERNOON BUT SCATTERED SNOW SHOWERS COULD CONTINUE INTO TONIGHT.

GUSTY WEST WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
SNOW AND GREATLY REDUCED VISIBILITIES THROUGH THE DAY TODAY. THE
COMBINATION ON SNOWFALL AND GUSTY WINDS WILL RESULT IN HAZARDOUS
TRAVEL CONDITIONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 272024
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
124 PM MST TUE FEB 27 2007

.A COLD FRONT IS MOVING THROUGH CENTRAL UTAH TODAY. A COLD UPPER
TROUGH WILL REMAIN OVER THE AREA THROUGH THURSDAY.

UTZ001>003-005-272130-
/O.CAN.KSLC.HS.W.0004.000000T0000Z-070227T2300Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
124 PM MST TUE FEB 27 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HEAVY SNOW WARNING. 

SNOW SHOWERS WILL CONTINUE INTO THIS EVENING BUT LITTLE ADDITIONAL
ACCUMULATION IS EXPECTED.

$$

UTZ004-272300-
/O.CON.KSLC.HS.W.0004.000000T0000Z-070227T2300Z/
SOUTHERN WASATCH FRONT-
124 PM MST TUE FEB 27 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

SNOW WILL CONTINUE OVER UTAH COUNTY THROUGH MUCH OF THE
AFTERNOON WITH ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES EXPECTED.

$$

UTZ006>010-272300-
/O.CON.KSLC.WS.W.0004.000000T0000Z-070227T2300Z/
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-
124 PM MST TUE FEB 27 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS WINTER STORM WARNING IS FOR THE WASATCH AND WESTERN UINTA
MOUTAINS...THE WASATCH PLATEAU...AND THE WASATCH MOUNTAIN
VALLEYS.

HEAVY SNOW CONTINUES IN THE MOUNTAINS FROM UTAH COUNTY SOUTHWARD
AND EASTWARD WITH ADDITIONAL ACCUMULATIONS OF 2-6 INCHES POSSIBLE
THIS AFTERNOON. IN THE WASATCH MOUNTAINS FROM SALT LAKE COUNTY
NORTH TO THE IDAHO BORDER ADDITIONAL ACCUMULATIONS WILL BE LESS THAN 3
INCHES THIS AFTERNOON.


$$

UTZ014>017-272300-
/O.CON.KSLC.SN.Y.0013.000000T0000Z-070228T0500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-
124 PM MST TUE FEB 27 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

THIS ADVISORY IS FOR WEST CENTRAL AND SOUTHWEST UTAH...THE
SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH...AND THE CENTRAL AND
SOUTHWEST MOUNTAINS.

SNOW TOTALS OF 3 TO 7 INCHES ARE EXPECTED ALONG THE INTERSTATE
15 CORRIDOR FROM FILLMORE TO CEDAR CITY. THE SANPETE AND SEVIER
VALLEYS WILL SEE 3 TO 6 INCHES OF NEW SNOW... WHILE ACCUMULATIONS
OF 8 TO 16 INCHES ARE FORECAST IN THE MOUNTAINS OF CENTRAL AND
SOUTHWEST UTAH.

SNOW WILL SPREAD SOUTH ACROSS CENTRAL AND SOUTHERN UTAH THIS
AFTERNOON AS A COLD FRONT PUSHES SOUTH THROUGH THE REGION. THE
SNOW WILL BE HEAVY AT TIMES...AND PERSIST INTO THIS EVENING. SNOW
WILL TAPER OFF FROM THE NORTH LATE IN THE EVENING.

HOWEVER...A BAND OF SNOW MAY PERSIST ACROSS FAR SOUTHERN UTAH
THROUGH THE NIGHT INTO WEDNESDAY. IF THIS OCCURS...A PROLONGED
PERIOD OF HEAVY SNOW WOULD BE POSSIBLE ACROSS THIS AREA AND THIS
ADVISORY MAY NEED TO BE EXTENDED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ021-272300-
/O.CON.KSLC.BS.Y.0001.000000T0000Z-070227T2300Z/
SOUTHWEST WYOMING-
124 PM MST TUE FEB 27 2007

...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR UINTA COUNTY IN
SOUTHWEST WYOMING.

THE SNOW WILL TURN SHOWERY AND DIMINISH BY LATE AFTERNOON BUT
SCATTERED SNOW SHOWERS COULD CONTINUE INTO TONIGHT.

GUSTY WEST WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
SNOW AND GREATLY REDUCED VISIBILITIES THROUGH THE DAY TODAY. THE
COMBINATION ON SNOWFALL AND GUSTY WINDS WILL RESULT IN HAZARDOUS
TRAVEL CONDITIONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 272237
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
337 PM MST TUE FEB 27 2007

.A COLD FRONT IS MOVING THROUGH CENTRAL UTAH TODAY. A COLD UPPER
TROUGH WILL REMAIN OVER THE AREA THROUGH THURSDAY.

UTZ004-272345-
/O.CAN.KSLC.HS.W.0004.000000T0000Z-070227T2300Z/
SOUTHERN WASATCH FRONT-
337 PM MST TUE FEB 27 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HEAVY SNOW WARNING. 

SNOW SHOWERS WILL DECREASE AND ADDITIONAL ACCUMULATION IS NOT
EXPECTED TONIGHT.

$$

UTZ006>010-272345-
/O.CAN.KSLC.WS.W.0004.000000T0000Z-070227T2300Z/
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
WASATCH PLATEAU/BOOK CLIFFS-
337 PM MST TUE FEB 27 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW SHOWERS WILL DECREASE AND ADDITIONAL ACCUMULATION IS NOT
EXPECTED TONIGHT.

$$

UTZ014-015-272345-
/O.CAN.KSLC.SN.Y.0013.000000T0000Z-070228T0500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
337 PM MST TUE FEB 27 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY. 

SNOW SHOWERS WILL DECREASE AND ADDITIONAL ACCUMULATION WILL BE
TWO INCHES OR LESS.

$$

WYZ021-272345-
/O.CAN.KSLC.BS.Y.0001.000000T0000Z-070227T2300Z/
SOUTHWEST WYOMING-
337 PM MST TUE FEB 27 2007

...BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
BLOWING SNOW ADVISORY. 

A FEW SNOW SHOWERS WILL LINGER INTO THE EVENING BUT ADDITIONAL
ACCUMULATION IS NOT EXPECTED. WINDS WILL DECREASE OVERNIGHT.

$$

UTZ016-017-280645-
/O.EXT.KSLC.SN.Y.0013.070228T0000Z-070228T1200Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
337 PM MST TUE FEB 27 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

THIS ADVISORY IS FOR SOUTHWEST UTAH AND THE CENTRAL AND SOUTHWEST
MOUNTAINS.

SNOW TOTALS OF 3 TO 7 INCHES ARE EXPECTED ALONG THE INTERSTATE
15 CORRIDOR FROM BEAVER TO CEDAR CITY. ACCUMULATIONS OF 8 TO 16
INCHES ARE FORECAST IN THE MOUNTAINS OF CENTRAL AND SOUTHWEST
UTAH. THE SNOW WILL DECREASE TO SHOWERS WEDNESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 280421
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
921 PM MST TUE FEB 27 2007


UTZ016-017-281230-
/O.EXT.KSLC.SN.Y.0013.000000T0000Z-070228T1600Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
921 PM MST TUE FEB 27 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MST WEDNESDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST WEDNESDAY. 

THIS ADVISORY IS FOR SOUTHWEST UTAH VALLEYS AND THE CENTRAL AND
SOUTHWEST MOUNTAINS.

SNOW THIS EVENING SHOULD INTENSIFY ONCE AGAIN LATE TONIGHT. THIS
ADDITIONAL HEAVY SNOWFALL WILL CONTINUE THROUGH THE EARLY MORNING
HOURS WEDNESDAY...THEN TAPER OFF DURING THE LATE MORNING HOURS.

SNOW TOTALS OF 3 TO 7 INCHES ARE EXPECTED IN THE VALLEY LOCATIONS...
THOUGH LOCAL AREAS ALONG THE INTERSTATE 15 CORRIDOR FROM BEAVER
TO CEDAR CITY COULD SEE SLIGHTLY MORE. ACCUMULATIONS IN THE
MOUNTAINS WILL RANGE BETWEEN 12 AND 17 INCHES...WITH POCKETS IN
THE SOUTHWEST MOUNTAINS PICKING UP A BIT MORE THAN 17 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 281141
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
441 AM MST WED FEB 28 2007

UTZ014-018-020-021-281900-
/O.EXB.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SANPETE/SEVIER VALLEYS-HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
441 AM MST WED FEB 28 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

THIS ADVISORY IS FOR THE SEVIER VALLEY...THE HENRY MOUNTAINS...SOUTH
CENTRAL UTAH AND GLEN CANYON RECREATION AREA.

SNOW TOTALS OF 2 TO 4 INCHES ARE EXPECTED BY LATE TODAY IN VALLEY
LOCATIONS WITH 4 TO 8 INCHES IN THE HENRY MOUNTAINS. ACCUMULATIONS
IN THE LAKE POWELL AREA WILL BE MAINLY ABOVE THE 4500 FOOT LEVEL.

PERIODS OF SNOW ARE EXPECTED ACROSS CENTRAL AND SOUTHERN UTAH
TODAY WITH THE MOST WIDESPREAD SNOWFALL THIS MORNING THROUGH EARLY
AFTERNOON. SNOW WILL TURN SHOWERY DURING THE AFTERNOON THEN TAPER
OFF BY LATE AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ016-017-281900-
/O.EXT.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
441 AM MST WED FEB 28 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON.

THIS ADVISORY IS FOR SOUTHWEST UTAH VALLEYS AND THE CENTRAL AND
SOUTHWEST MOUNTAINS.

NEW SNOWFALL ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED IN THE
VALLEY LOCATIONS...THOUGH LOCAL AREAS ALONG THE INTERSTATE 15
CORRIDOR FROM BEAVER TO CEDAR CITY COULD SEE SLIGHTLY MORE. NEW
ACCUMULATION IN THE MOUNTAINS WILL RANGE BETWEEN 4 AND 10 INCHES.

PERIODS OF SNOW ARE EXPECTED ACROSS CENTRAL AND SOUTHERN UTAH
TODAY WITH THE MOST WIDESPREAD SNOWFALL THIS MORNING THROUGH EARLY
AFTERNOON. SNOW WILL TURN SHOWERY DURING THE AFTERNOON THEN TAPER
OFF BY LATE AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 281638
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
938 AM MST WED FEB 28 2007

UTZ014-281745-
/O.CAN.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SANPETE/SEVIER VALLEYS-
938 AM MST WED FEB 28 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR SANPETE AND SEVIER VALLEYS.

STEADY SNOW HAS MOVED SOUTH OF THE SANPETE AND SEVIER VALLEYS AND
ONLY SNOW SHOWERS ARE EXPECTED THROUGH THIS AFTERNOON WITH LITTLE
OR NO ACCUMULATION.

$$

UTZ016>018-020-021-282300-
/O.CON.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
938 AM MST WED FEB 28 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

THIS ADVISORY IS FOR THE SEVIER VALLEY...THE HENRY MOUNTAINS...
SOUTH CENTRAL UTAH AND GLEN CANYON RECREATION AREA.

SNOW TOTALS OF 2 TO 4 INCHES ARE EXPECTED BY LATE TODAY IN VALLEY
LOCATIONS WITH 4 TO 8 INCHES IN THE HENRY MOUNTAINS.
ACCUMULATIONS IN THE LAKE POWELL AREA WILL BE MAINLY ABOVE THE
4500 FOOT LEVEL.

PERIODS OF SNOW ARE EXPECTED ACROSS CENTRAL AND SOUTHERN UTAH
TODAY WITH THE MOST WIDESPREAD SNOWFALL THIS MORNING THROUGH
EARLY AFTERNOON. SNOW WILL TURN SHOWERY DURING THE AFTERNOON THEN
TAPER OFF BY LATE AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 282212
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
312 PM MST WED FEB 28 2007

...ANOTHER COLD TROUGH WILL MOVE INTO NORTHERN UTAH TONIGHT AS A
WEAK TROUGH EXITS SOUTHERN UTAH THIS AFTERNOON...


UTZ016>018-020-021-282315-
/O.CAN.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
312 PM MST WED FEB 28 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE SOUTHERN AND CENTRAL MOUNTAINS OF UTAH AS
WELL AS THE SOUTHERN VALLEYS.

SNOW HAS BECOME SHOWERY ACROSS SOUTHERN UTAH VALLEYS AND
MOUNTAINS THIS AFTERNOON AND LITTLE IF ANY ADDITIONAL ACCUMULATION
IS EXPECTED.

$$

UTZ007>009-010615-
/O.NEW.KSLC.SN.Y.0014.070301T0100Z-070301T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
312 PM MST WED FEB 28 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST
THURSDAY FOR THE WASATCH MOUNTAINS AND WESTERN UINTA MOUNTAINS. 

A COLD UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN UTAH TONIGHT
CAUSING SNOW SHOWERS TO DEVELOP. THE HEAVIEST SNOW WILL OCCUR
EAST AND SOUTHEAST OF THE GREAT SALT LAKE FROM SOUTHERN WEBER
COUNTY INTO NORTHERN SALT LAKE COUNTY AND WESTERN SUMMIT COUNTY.

ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED BY LATE THURSDAY WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ002-003-010615-
/O.NEW.KSLC.SN.Y.0014.070301T0100Z-070301T2300Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
312 PM MST WED FEB 28 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM MST
THURSDAY FOR THE BENCHES OF NORTHERN AND CENTRAL WASATCH FRONT. 

SNOW SHOWERS WILL DEVELOP THIS EVENING AND BECOME HEAVY ALONG THE
BENCHES OF THE NORTHERN WASATCH FRONT FROM OGDEN SOUTHWARD TO
NORTHERN PORTIONS OF THE CENTRAL WASATCH FRONT. SNOW SHOWERS
ENHANCED BY THE GREAT SALT LAKE WILL BE HEAVY AT TIMES INTO
THURSDAY. ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY THURSDAY
AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 282229 CCA
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
330 PM MST WED FEB 28 2007

...ANOTHER COLD TROUGH WILL MOVE INTO NORTHERN UTAH TONIGHT AS A
WEAK TROUGH EXITS SOUTHERN UTAH THIS AFTERNOON...


UTZ016>018-020-021-282315-
/O.CAN.KSLC.SN.Y.0013.000000T0000Z-070228T2300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
330 PM MST WED FEB 28 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE SOUTHERN AND CENTRAL MOUNTAINS OF UTAH AS
WELL AS THE SOUTHERN VALLEYS.

SNOW HAS BECOME SHOWERY ACROSS SOUTHERN UTAH VALLEYS AND
MOUNTAINS THIS AFTERNOON AND LITTLE IF ANY ADDITIONAL ACCUMULATION
IS EXPECTED.

$$

UTZ007>009-010615-
/O.NEW.KSLC.SN.Y.0014.070301T0100Z-070301T2300Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
330 PM MST WED FEB 28 2007

...SNOW ADVISORY IN EFFECT FOR THE WASATCH AND WESTERN UINTA 
MOUNTAINS UNTIL 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM MST
THURSDAY FOR THE WASATCH MOUNTAINS AND WESTERN UINTA MOUNTAINS. 

A COLD UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN UTAH TONIGHT
CAUSING SNOW SHOWERS TO DEVELOP. THE HEAVIEST SNOW WILL OCCUR
EAST AND SOUTHEAST OF THE GREAT SALT LAKE FROM SOUTHERN WEBER
COUNTY INTO NORTHERN SALT LAKE COUNTY AND WESTERN SUMMIT COUNTY.

ACCUMULATIONS OF 8 TO 14 INCHES ARE EXPECTED BY LATE THURSDAY WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ002-003-010615-
/O.NEW.KSLC.SN.Y.0014.070301T0100Z-070301T2300Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
330 PM MST WED FEB 28 2007

...SNOW ADVISORY IN EFFECT FOR THE NORTHERN AND CENTRAL WASATCH 
FRONT BENCHES UNTIL 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM MST
THURSDAY FOR THE BENCHES OF NORTHERN AND CENTRAL WASATCH FRONT. 

SNOW SHOWERS WILL DEVELOP THIS EVENING AND BECOME HEAVY ALONG THE
BENCHES OF THE NORTHERN WASATCH FRONT FROM OGDEN SOUTHWARD TO
NORTHERN PORTIONS OF THE CENTRAL WASATCH FRONT. SNOW SHOWERS
ENHANCED BY THE GREAT SALT LAKE WILL BE HEAVY AT TIMES INTO
THURSDAY. ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY THURSDAY
AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Feb 26, 9:45 PM MST, 8 hours 6 minutes earlier.

Area forecast discussion, Feb 26, 9:45 PM MST, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
945 PM MST MON FEB 26 2007

.SYNOPSIS...A COLD AND MOIST PACIFIC STORM SYSTEM WILL IMPACT THE
REGION LATE TONIGHT THROUGH THE DAY TUESDAY. COLD AND UNSETTLED
WEATHER WILL LINGER ACROSS THE REGION THROUGH THURSDAY.

&&

.DISCUSSION...THE COLD CORE UPPER TROUGH ALONG THE PACIFIC NW COAST
NOW SENDING THE FIRST OF A SERIES OF SHORTWAVES INTO THE WRN GREAT
BASIN THIS EVENING. THE LEADING COLD FRONT ASSOCIATED WITH THE
TROUGH BECOMING BETTER ORGANIZED OVER NW NV THIS EVENING. THIS
FRONT SHOULD REACH NW UT AFTER MIDNIGHT...THEN SWEEP THROUGH
NRN/CNTRL UT TUESDAY MORNING.

THE FRONT LOOKS LIKE IT WILL STRENGTHEN AS IT ENTER NRN UTAH LATE
TONIGHT. LIGHT PRECIP ASSOCIATED WITH THE FRONT RIGHT NOW WILL
BECOME BETTER ORGANIZED AND MUCH HEAVIER AS IT MOVE THROUGH NRN UTAH
URBAN CORRIDOR. THE TIMING OF THE FRONT MAY BE SLIGHTLY SLOWER
THAN EARLIER FORECAST...THOUGH THE DIFFERENCE IS MINOR AT BEST.
STRONG FRONTOGENETIC FORCING NEAR 700MB ALONG WITH GOOD JET SUPPORT
INDICATES THAT HEAVY SNOWFALL WILL DEVELOP FOR ABOUT A 2 TO 4 HOUR
PERIOD NEAR THE 700MB THERMAL BOUNDARY.

STRONG UPWARD MOTIONS WILL STAY WITH THE FRONT AS IT MOVES INTO SRN
UTAH LATE TUESDAY. SOME CONCERN THAT THE BOUNDARY WILL STALL OVER
THE SOUTH TUESDAY NIGHT. IT THIS OCCURS...AND WITH THE UPPER JET
ACROSS NRN AZ...THEN HEAVY BANDED SNOW COULD DEVELOP OVER THE SRN
TIER AND CONTINUE MOST OF THE NIGHT. SNOW TOTALS COULD BE QUITE
HEAVY IF THINGS FALL INTO PLACE...SO THE WATCH THAT IS IN EFFECT
LOOKS GOOD FOR NOW. ALL OTHER WARNINGS/ADVISORIES IN EFFECT ALSO
LOOK GOOD THIS EVENING.

THE COLD AND UNSTABLE AIRMASS ASSOCIATED WITH THE MAIN TROUGH WILL
SETTLE OVER UTAH WEDNESDAY THROUGH AT LEAST THURSDAY. THE LOW-LEVELS
REMAIN COLD AND MOIST INTO FRIDAY...BUT DEEP LAYER INSTABILITY NOT
THERE AS THE MID-LEVELS BEGIN TO WARM AND DRY.

MINOR UPDATES PLANNED FOR THE WINDS OVER SW UTAH...OTHERWISE NO
UPDATES PLANNED THIS EVENING.

&&

.AVIATION...CEILINGS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN NEAR
OR BELOW 6000FT AGL THROUGH MOST OF THE NIGHT. THERE IS A 40 PERCENT
CHANCE OF PRECIPITATION AT THE TERMINAL THROUGH 12Z. HOWEVER...THIS
COULD END UP BEING MORE OF A RAIN/SNOW MIX RATHER THAN ALL SNOW.
MVFR CONDITIONS CAN BE EXPECTED WITH THIS PRECIPITATION...WITH LOWER
CONDITIONS IF PRECIPITATION MANAGES TO BECOME ALL SNOW. A COLD FRONT
IS THEN EXPECTED TO ARRIVE AT THE TERMINAL BETWEEN 12Z-15Z WITH
PREVAILING IFR TO LIFR CONDITIONS IN LIGHT TO MODERATE SNOW THROUGH
MOST OF THE MORNING HOURS. SOUTH WINDS WILL INCREASE TONIGHT AHEAD
OF THE FRONT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER WEATHER WARNINGS 10 PM TONIGHT TIL 4PM TUESDAY FOR
      UTZ001>010.

     WINTER STORM WATCH FROM 8 AM TUESDAY TO 11 PM TUESDAY FOR
      UTZ014>017.

WY...SNOW AND BLOWING SNOW ADVISORY FROM 10PM TONIGHT TIL 4PM
      TUESDAY FOR WYZ021.

&&

CONGER/CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Snow Advisories in Utah, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.